Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2015, Article ID 937573, 7 pages
http://dx.doi.org/10.1155/2015/937573
Research Article

A Class of Weighted Low Rank Approximation of the Positive Semidefinite Hankel Matrix

College of Mathematics and Computational Science, Guilin University of Electronic Technology, Guilin 541004, China

Received 16 August 2014; Accepted 27 September 2014

Academic Editor: Shuqian Shen

Copyright © 2015 Jianchao Bai et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jianchao Bai, Xuefeng Duan, Kexin Cheng, and Xuewei Zhang, “A Class of Weighted Low Rank Approximation of the Positive Semidefinite Hankel Matrix,” Journal of Applied Mathematics, vol. 2015, Article ID 937573, 7 pages, 2015. https://doi.org/10.1155/2015/937573.